# SDR AWXA200600260

- Difficulty date: January 17, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 61,488 hours, 42,783 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163019
- Condition: Cracked
- Location: Bs 188
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 CHECK DISCOVERED 188 FRAME CRACKED, 2.1 INCHES, IN RADIUS AT WL 208 AND BL 31L.  MAINTENANCE CUT OUT AND REMOVED DAMAGED PORTION OF CHORD WEB AT BS 188 FRAME IAW BOEING 737-300 SRM 53-00-07-2R11.  PERFORMED HFEC INSPECTION, NO CRACKS NOTED.  FABRICATED REPAIR ANGLE, TAPERED FILLER AND FILLERS IAW BOEING 737-300 SRM 53-00-07-2R11.  INSTALLED FABRICATED REPAIR PARTS AT BS 188 FRAME, WL 208 AND BL 31L IAW BOEING 737-300 SRM 53-00-07-2R11.
